Show simple item record

dc.contributor.authorZhang, Lijun
dc.contributor.authorKhalique, Chaudry Masood
dc.identifier.citationZhang, L. & Khalique, C.M. 2015. Exact Solitary Wave and Periodic Wave Solutions of a Class of Higher-Order Nonlinear Wave Equations. Mathematical Problems In Engineering, 2015:1-8. []en_US
dc.identifier.issn1563-5147 (Online)
dc.description.abstractWe study the exact traveling wave solutions of a general fifth-order nonlinear wave equation and a generalized sixth-order KdV equation. We find the solvable lower-order subequations of a general related fourth-order ordinary differential equation involving only even order derivatives and polynomial functions of the dependent variable. It is shown that the exact solitary wave and periodic wave solutions of some high-order nonlinear wave equations can be obtained easily by using this algorithm. As examples, we derive some solitary wave and periodic wave solutions of the Lax equation, the Ito equation, and a general sixth-order KdV equation.en_US
dc.publisherHindawi Publishing Corporationen_US
dc.titleExact Solitary Wave and Periodic Wave Solutions of a Class of Higher–Order Nonlinear Wave Equationsen_US
dc.contributor.researchID20559860 - Khalique, Chaudry Masood

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record